Rotational friction coefficient of a permeable cylinder in a viscous fluid

Share/Save/Bookmark

Wiegel, F.W. (1979) Rotational friction coefficient of a permeable cylinder in a viscous fluid. Physics Letters A, 70 (2). pp. 112-113. ISSN 0375-9601

[img]
Preview
PDF
121Kb
Abstract:An exact expression is derived for the rotational friction coefficient of a cylinder of infinite length and constant permeability immersed in an incompressible viscous fluid. An asymptotic expression for the translational friction coefficient of a permeable cylinder moving in a sheet of viscous fluid embedded on both sides in a fluid of much lower viscosity is also given.
Item Type:Article
Copyright:© 1979 Elsevier Science
Link to this item:http://purl.utwente.nl/publications/68465
Official URL:http://dx.doi.org/10.1016/0375-9601(79)90040-9
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page